MAUDE Adverse Event Report: ROCHE DIAGNOSTICS NAVIFY POC OPERATIONS; CALCULATOR/DATA PROCESSING MODULE, FOR CLINICAL USE

ROCHE DIAGNOSTICS NAVIFY POC OPERATIONS; CALCULATOR/DATA PROCESSING MODULE, FOR CLINICAL USE
Model Number 10170280001
Medical Device Problem Codes Failure to Transmit Record (1521); Missing Information (4053)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/09/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is ongoing.
 
Event or Problem Description
The initial reporter stated there was an issue with navify poc operations software.The software is not applying a flag patient results.The data is not being flagged as "qce" indicating a quality control error, despite being flagged as such in the software datasphere.
 
Additional Manufacturer Narrative
The investigation determined there is an issue with the navify poc operations software.The instrument communicating to the software generated an "mrf: a" alarm, but the software failed to display it as an alarm, showing it only as a comment.The navify poc operations software is not intended to be used for patient diagnosis or treatment decisions.Such decisions should be made on the basis of the results displayed on the poc instrument.The root cause is related to the instrument driver used by the navify poc operations software.
 
Additional Manufacturer Narrative
Fda request: based on the manufacturer¿s narrative for both mdr reports, we are not clear what the flags were and what your corrective action (if any) were for these confirmed software malfunction.Please follow up with another supplement to these reports to describe clearly what these flags were and your planned corrective action (if any) to these confirmed device/software malfunction.Manufacturer response: investigation: the investigation determined that the cobas pulse instrument generated an 'mrf:a' alarm.The driver did not send this as an alarm, but as a comment to the application, therefore the navify poc operations application failed to display the alarm, showing it only as a comment.The alarm "mrf:a" refers to "manual result flag".The letter "a" means "stat test", which refers to a test being done on "override" conditions according to the cobas pulse host interface manual (him) on page 40.Navify poc operations is not intended to be used for patient diagnosis or treatment decisions.Such decisions should be made on the basis of the results displayed on the poc instrument, as it is explained in the user assistance of the product.Risk assessment: no patient harm has occurred due to this issue.It is important to emphasize that navify poc operations is not intended for patient diagnosis or treatment decisions.Such decisions should be made based on the results displayed on the poc instrument, as clearly stated in the product's user assistance.The allegation has been confirmed as a product issue, and no new risks have been identified beyond those already addressed under the device's intended use.No recall is planned.Related risk was assessed as low and there is no related risk for health.The product risk assessment already considers the risk and it is mitigated to an acceptable level.Correction: the defect pocc-4570 was created to address the issue in the cobas pulse driver version 1.3.1.The defect is fixed and released in the cobas pulse driver version 2.0.0.Conclusion: the identified issue has been verified, and corrective actions are underway, as outlined above.The defect has been tracked under id pocc-4570, and a corrected software version has been released to mitigate future occurrences.We remain committed to product quality and to ensuring that our solutions meet the required standards for safety and effectiveness.

Brand Name
NAVIFY POC OPERATIONS
Common Device Name
CALCULATOR/DATA PROCESSING MODULE, FOR CLINICAL USE
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key23584593
Report Number1823260-2025-04685
Device Sequence Number9305088
Product Code JQP
UDI-Device Identifier07613336228623
UDI-Public07613336228623
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10170280001
Device Catalogue Number10170280001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/20/2025
Supplement Date Received by Manufacturer11/19/2025
01/26/2026
Initial Report FDA Received Date11/18/2025
Supplement Report FDA Received Date12/04/2025
02/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown